# SDR MALA040644

- Difficulty date: September 30, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 13,740 hours, 15,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN BNA, NOTED FLOOR FLANGE AT STA 294 BL 0 CORRODED.  REPAIRED IAW SRM.  AIRCRAFT RETURNED TO SERVICE 10/5/04.
